0
RESEARCH PAPERS

Axisymmetric Nonlinear Dynamic Response of Bimodulus Annular Plates

[+] Author and Article Information
R. S. Srinivasan, L. S. Ramachandra

Department of Applied Mechanics, Indian Institute of Technology, Madras, 600036, India

J. Vib. Acoust 112(2), 202-205 (Apr 01, 1990) (4 pages) doi:10.1115/1.2930113 History: Received September 01, 1988; Online June 17, 2008

Abstract

In the present study, the geometrically nonlinear dynamic response of bimodulus annular and circular plates is obtained. The governing equations of the problem are formulated using the energy method and are solved by using annular finite elements spacewise. The integration in the time domain is accomplished by the Wilson θ method. Numerical work has been done for different hole sizes under various edge conditions and loadings.

Copyright © 1990 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In